# SDR ASAA0210346

- Difficulty date: December 3, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JNU - DURING LINE MAINTENANCE, FOUND EMERGENCY FLOOR TRACK LIGHTS AT ROWS 13-15 ILLUMINATED.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY AND RECEIVER, THEN LIGHTS TESTED NORMAL.  (M)
